# SDR AALA20071967

- Difficulty date: October 10, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 113W13403
- Condition: Damaged
- Location: Te Flap Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLAP SUPPORT ACTUATOR HAS HOLES FOR BEARING 165 THAT ARE BEYOND PUBLISHED SIZE OF ESO 20174.  REPAIRED PER AA MRB 777 218.
